Open Access
September 2009 An adaptable discontinuous Galerkin scheme for the Wigner-Fokker-Planck equation
Irene Gamba, Maria Pia Gualdani, Richard W. Sharp
Commun. Math. Sci. 7(3): 635-664 (September 2009).


Recent analytic progress has increased demand for numerical approaches to the Wigner-Fokker-Planck (WFP) equation. We present a Discontinuous Galerkin scheme for the WFP equation with a general potential. Estimates showing stability of the scheme are provided. The scheme is convergence and adaptable, and may use both polynomial and non-polynomial basis functions.


Download Citation

Irene Gamba. Maria Pia Gualdani. Richard W. Sharp. "An adaptable discontinuous Galerkin scheme for the Wigner-Fokker-Planck equation." Commun. Math. Sci. 7 (3) 635 - 664, September 2009.


Published: September 2009
First available in Project Euclid: 26 October 2009

zbMATH: 1185.65180
MathSciNet: MR2569027

Primary: 35Q40 , 65M12 , 65M15 , 65M60 , 65Z05 , 81V10

Keywords: discontinuous Galerkin , Wigner-Fokker-Planck

Rights: Copyright © 2009 International Press of Boston

Vol.7 • No. 3 • September 2009
Back to Top